# SDR DALA1130440630

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 75,301 hours, 36,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEATS 19 - 22 INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR AT SEAT 22.  OPERATIONAL CHECK WAS GOOD.
